advertisement
Question
Posted by: Rochelle | 2008/06/23

Headache and problems with weight loss

I've been using the mirena since my sons birth 1 year and 8 month's ago. I get severe headaches and the doctor has put me on longterm medication (Zetop and Sebilium) to help prevent the headaches, we don't know what the cause of the headaches are and the doctor suspects that it might be hormonal. I also have a tummy that I can not get rid of and I do not eat a lot or wrong, I see to just keep on gaining weight. Could this in any way relate to the use of the mirena?

Thanks
Rochelle

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is an ullikely side effect of the mirena.. Isnt the medication increasing your apetite?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Shobha Rani | 2008/07/12

Please suggest Migrain solutions.

Reply to Shobha Rani

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement